# SDR A6WA201240360

- Difficulty date: February 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ANGLE ON LBL 27 AT FS 484 CRACKED.  COMPLIED WITH REO 601R-53-41-059, REV B.
